# SDR AUS20030382

- Difficulty date: March 17, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 31841101
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) ESCAPE SLIDE FAULTY. SLIDE DEPLOYED AND INFLATED CORRECTLY BUT FAILED TO DROP TO THE GROUND. THE RAFT WAS TWISTED APPROXIMATELY 45 DEGREES AROUND THE LONG AXIS WITH THE INBOARD END IN CONTACT WITH THE OUTSIDE OF THE DOOR FRAME/FUSELAGE.
